# SDR IPXA2014052383039

- Difficulty date: March 27, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 3C INSPECTION, CENTER WING TANK UPPER SKIN CORRODED AT STA XCW105 OVER STRINGER 15.  REPAIRED CORROSION IAW STASA EA 011-5730-01-A5240, REV IR AND EO 5730-54237-A.
